I had a flu shot in my left arm in October. About 3 hours later my arm was limp and I could not move it. By the third day I was able to raise my arm a little, but it became painful when I tried to dress, sleep, etc. My doctor had never seen that reaction before, and I've never had a reaction from the flu vaccine before. He gave me pain pills on the first visit and an MRI on the next visit. He also referred me to an orthopedic doctor who had never seen a problem like this before. The MRI showed inflamation and a small tear in my rotator cuff. He did not think the shot caused it. I feel that it triggered all my problems since I had no symptoms before the vaccine but have been bothered with my shoulder and arm since. The shot was given higher on my arm than usual so I'm wondering if the injection was given incorrectly somehow. I'm hoping someone can give me some info about this problem.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?